# SDR QXEA2010090700505

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING INSP, FOUND GOUGES ON OUTSIDE OF AVIONICS DOOR AFT OF DOOR.  BLENDED CHAFE AREA ON DOOR SKIN IAW SRM 51-12-00-001-001-A01, CHAFE MEASURES 1.3"L 1.3"W AND .002"D.  ORIGINAL THICKNESS IS .100 REMAINING MATERIAL IS .098, CHAFE WITHIN LIMITS OF SRM 53-00-01-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-24-01-001-001-A01 AND 51-25-16-001-001-A01.
